| Model Number |
8888135241 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Premature Indicator Activation (3011)
| Health Effect - Clinical Code |
Unspecified Vascular Problem (4441)
| Date of Event |
04/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, the patient needed to replace the femoral vein hemodialysis catheter.Repeatedly puncturing the guidewire failed to enter the target blood vessel through the puncture needle.At the same time, when attempting to remove the guidewire for re-puncture, it was found that the guidewire could not be removed.After several attempts, the guidewire was removed.There was no obvious bending of the guidewire, but it was found that the matching degree between the guidewire and the puncture needle was not high.The guide wire was stuck when passing through the needle tip, which seriously affected the puncture effect and caused local damage to the patient's blood vessel.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.